2016/17 Ice Schedule

To learn more about our different programs please refer to
our Learn to Skate and Figure Skating program charts.

Please refer to your individual program pages for fees and specific information

 

2017/18 Season (Oct-Mar)

For the 2017/18 Season, the master schedule for all of our sessions will follow a standard weekly calendar.  

Sessions commence: Week beginning Oct 4 2017
Fall Sessions (CanSkate) conclude: Dec 2017
Winter Sessions (STARSkate) conclude: March 2017

Note: Learn to Skate programs are indicated in Red

 

Monday (Fall-Winter)

LevelSessionTimeLocation

Gold

 

Freeskate (50 min)
Flood (10 min)
Group (30 min)
Freeskate (50 min)

 4:00 - 6:20 p.m. Robert French
Silver                  

Group (30 min)
Freeskate (50 min)

 6:30 - 7:50 p.m. Robert French

 

Tuesday (Fall-Winter)

LevelSessionTimeLocation

Silver

 

Freeskate (60 min)
Flood (10 min)
Group (30 min)*

 4:00 - 5:40 p.m. Robert French
Gold 

Group (30 min)*
Freeskate (60 min)

 5:10 - 6:40 p.m. Robert French
Bronze

Freeskate (50 min)
Group (10 min)

 6:50 - 7:50 p.m. Robert French
Juvenile                

Synchro 

 8:00 - 8:50 p.m. Robert French

 

Wednesday (Fall-Winter)

LevelSessionTimeLocation
Bronze

Development (Group)

 4:00 - 4:50 p.m. CBS Arena      
Academy CanSkate
Pre-Bronze

Group

 5:00 - 5:50 p.m. CBS Arena

Academy CanSkate
Pre-Bronze

 Off ice

 6:00 - 6:45 p.m. CBS Arena

CanSkate
(Precan - Stage 6)

Group

 6:00 - 6:45 p.m. CBS Arena
Pre-Juvenile

Synchro

 6:55 - 7:45 p.m. CBS Arena
Intermediate

Synchro

 7:55 - 8:50 p.m. CBS Arena

 

Thursday (Fall-Winter)

LevelSessionTimeLocation
Gold/Silver

Group (30 min)
Freeskate (60 min)

 3:30 - 5:00 p.m. CBS Arena      
Gold/Silver           

Spins (Group)

 5:10 - 5:55 p.m. CBS Arena
CanSkate
(Pre-Can to Stage 4)

Group

 6:05 - 6:50 p.m. CBS Arena
Adult-TeenSkate 

Group

 7:00 - 7:50 p.m. CBS Arena
Adult III

Synchro

 8:00 - 8:50 p.m. CBS Arena

 

Friday (Fall-Winter)

LevelSessionTimeLocation
 Open

Freeskate (80 min)

 6:00 - 7:20 a.m. CBS Arena      
Gold/Silver           

Freeskate (70 min)
Flood (10 min)
Group (30 min)*

 5:00 - 6:50 p.m. CBS Arena
Silver/Bronze

Group (30 min)*
Freeskate (70 min)

 6:20 - 7:50 p.m. CBS Arena

 

Saturday (Fall-Winter)

LevelSessionTimeLocation
Elementary

Synchro

 8:15 - 9:05 a.m. Robert French
Pre-Novice

Synchro

 9:05 - 10:05 a.m. Robert French
Beginner 1

Synchro

 10:50 - 11:40 a.m. Robert French
Beginner 2

Synchro

 10:15 - 11:05 a.m. Robert French
Intermediate           Synchro

 11:50 - 1:05 p.m.

Robert French

Silver/Bronze

Pre- Bronze

Group (10 min)
Freeskate (60 min)

 1:15 - 2:25 p.m. Robert French
Gold/Silver Freeskate (75 min)

 2:35 - 3:50 p.m.

Robert French

   

Sunday (Fall-Winter)

LevelSessionTimeLocation
Gold Freeskate (80 min)

 2:00 - 3:20 p.m.

CBS Arena      

CanSkate
(Pre-Can to Stage 1)

Group

 3:30 - 4:15 p.m. CBS Arena
CanSkate       
(Stage 1 to Stage 6)       

Group

 4:25 - 5:10 p.m. CBS Arena
Bronze

Freeskate (50 min)
Group (30 min)*

 5:20 - 6:40 p.m. CBS Arena
Silver

Group (30 min)*
Freeskate (60 min)

 6:10 - 7:50 p.m. CBS Arena
Adult I

Synchro

 8:05 - 8:50 p.m.

CBS Arena

 

* Indicates that Group sessions are combined with Preceeding/Proceeding sessions


Variations in the Calendar

Not all sessions offered will run a full 10/22* weeks consecutively.  This is due to ice scheduling availability. Sometimes we may need to skip a week to accommodate other events taking place on the ice surfaces.  These breaks in the session are accounted for prior to the scheduling of the skating season's calendar.  We ensure that the 10/22* week complement is offered in full by extending the season in those circumstances.

When unexpected changes to the schedule occur (i.e. weather or arena closures), we will post those on our website and facebook page as we become aware.  Cancelled sessions due to weather will be made up at the end of each program, but not necessarily on the day that your child would normally skate - it will depend on ice time availability.

* The number of weeks your session runs (whether 10 or 22 weeks), can be verified by checking your individual programs schedule.  In most circumstances, regular CanSkate programs run 10 weeks (per season - Fall & Winter) and specialized programs run 22 weeks per Fall-Winter Season.

Program Description

For further information on the programs that the CBS Skating Club offers, please refer to our Learn to Skate & Figure Skating program pages.